# SDR ASOA03110

- Difficulty date: March 14, 2003
- Submitted: April 21, 2003
- Operation: Air carrier
- Aircraft: N820AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7188
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Line
- Part number: 38834491
- Condition: Chafed
- Location: Apu Fuel Sys
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 4463 - DUIRNG FLIGHT FROM MKE-ATL AND ON THE GROND, A FUEL ODOR OCCURRED IN THE COCKPIT AND CABIN AFTER THE ENGINE WAS STARTED WITH THE BLEEDS ON THE AUXILIARY POWER UNIT OR THE ENGINE.  MAINTENANCE REMOVED AND EPLACED A CHAFED FUEL LINE ON THE AUXILIARY POWER UNIT.  OPERATIONAL AND LEAK CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
